Fuzzy version of Meir-Keeler type contractive condition and existence of fixed point

Open access

Abstract

In this article, we prove a general common fixed point theorem for two pairs of weakly compatible self-mappings of a fuzzy metric space satisfying a generalized Meir-Keeler type contractive condition. Our results substantially extend, generalize, improve and fuzzify multitude of well known results of the form existing in literature in metric as well as fuzzy metric spaces.

References

  • [1] M. Akkouchi, A Meir Keeler type common fixed point theorems in four mappings, Opuscula Mathematica, 31(1) (2011), 5-14.

  • [2] M. Abbas, I. Altun and D. Gopal, Common fixed point theorems for non compatible mappings in fuzzy metric spaces, Bull. Math. Anal. Appl., 1(2) (2009), 47-56.

  • [3] M. Aamri and D. El Moutawakil, Some new common fixed point theorems under strict con- tractive conditions, J. Math. Anal. Appl., 270 (2002), 181-188.

  • [4] S. S. Bhatia, S. Manro and S. Kumar, Fixed point theorem for weakly compatible maps using E.A. property in fuzzy metric spaces satisfying contractive condition of integral type, Int. J. Contemp. Math. Sciences, 5 (51) (2010), 2523-2528.

  • [5] S. Chauhan, W. Sintunavarat and P. Kumam, Common Fixed point theorems for weakly com- patible mappings in fuzzy metric spaces using (JCLR) property, Applied Mathematics (in press).

  • [6] Y. J.Cho, Fixed points in fuzzy metric spaces, J. Fuzzy Math., 5 (1997), 949-962.

  • [7] Y. J. Cho, H. K. Pathak, S. M. Kang and J. S. Jung, Common fixed points of compatible maps of Type (b) on fuzzy metric spaces, Fuzzy Sets and Systems, 93 (1998), 99-111.

  • [8] A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994) 395-399.

  • [9] A. George and P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Sets and Systems, 90 (1997), 365-368.

  • [10] D. Gopal, M. Imdad and C. Vetro, Impact of common property (E.A.) on fixed point theorems in fuzzy metric spaces, Fixed Point Theory and Applications, Volume 2011, Article ID 297360, 14 pages.

  • [11] S. Heilpern, Fuzzy mappings and fixed point theorems, J. Math. Anal. Appl., 83 (1981), 566- 569.

  • [12] M. Imdad and J. Ali, A general fixed point theorem in fuzzy metric spaces via an implicit function, Journal of Applied Mathematics and Informatics, 26 (2008), 591-603.

  • [13] G. Jungck, Commuting mappings and fixed points, Amer. Math. Mon., 83 (1976), 261-263.

  • [14] G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. Math. Sci., 9 (1986), 771-779.

  • [15] I. Kramosil and J. Michalek, Fuzzy metric and statistical spaces, Kybernetica, 11 (1975), 336- 344.

  • [16] S. Manro, A common fixed point Theorem for weakly compatible maps satisfying property (E.A) in fuzzy metric spaces using strict contractive condition, ARPN Journal of Science and Tech- nology, 2(4) (2012), 367-370.

  • [17] S. Manro, S.S. Bhatia and S. Kumar, Common fixed point theorems in fuzzy metric spaces, Annals of Fuzzy Mathematics and Informatics, 3(1)(2012), 151-158.

  • [18] A. Meir and E. Keeler, A theorem on contraction mappings, J. Math. Anal. Appl., 28 (1969), 326-329.

  • [19] K. Menger, Statistical metrics, Proc. Nat. Acad. Sci. (USA), 28 (1942), 535-537.

  • [20] D. ORegan and M. Abbas, Necessary and sufficient conditions for common fixed point theorems in fuzzy metric spaces, Demonstratio Math., 42(4) (2009), 887-900.

  • [21] R. P. Pant and P. C. Joshi, A Meir Keeler type fixed point theorem, Indian Journal of Pure and Applied Mathematics, 32(6) (2001), 779-787.

  • [22] R. P. Pant and V. Pant, Some fixed point theorem in fuzzy metric space, J. Fuzzy Math, 16(3) (2008), 599-611.

  • [23] R. P. Pant, A new common fixed point principle, Soochow Journal of Mathematics, 27(3) (2001), 287-297.

  • [24] V. Pant and K. Jha, (ɛ;δ) contractive condition and common fixed points, Fasciculi Mathe- matici, 42 (2009), 73-84.

  • [25] B. Schweizer and A. Sklar, Probabilistic metric paces, North Holland Amsterdam, 1983.

  • [26] B. Singh and M. S. Chauhan, Common fixed points of compatible maps in fuzzy metric spaces, Fuzzy Sets and Systems, 115 (2000), 471-475.

  • [27] S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst.Math., 32(46) (1982), 149-153.

  • [28] W. Sintunavarat and P. Kumam, Common fixed points for R-weakly commuting in fuzzy metric spaces, Ann Univ Ferrara, DOI 10.1007/s11565-012-0150-z.article ID 637958.

  • [29] L. A. Zadeh, Fuzzy sets, Infor. and Control., 8 (1965), 338-353.